MAUDE Adverse Event Report: RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number SP2100X26B
Medical Device Problem Codes Power Problem (3010); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging "it does not work" for a lifevent evo2 device.There was no harm or injury reported.The device was not in patient use.The device has been returned to a third-party service center, but evaluation has not yet begun.The manufacturer's investigation is ongoing.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported information received alleging "it does not work" for a lifevent evo2 device.There was no harm or injury reported.The device was not in patient use.During the preliminary evaluation of the lifevent evo2 device at a third-party service center, no malfunction was reported.An error indicating the ventilator cannot communicate with the external flow sensor assembly over rs485 bus was discovered in the device's event log.The external flow sensor fails would use the machine flow sensor and ventilation would still be provided.There is a back-up sensor.These come from the external sensor, not the internal sensor.The technician documented the customer's external flow sensor is defective and recommended replacing the device's external flow sensor.The in-line filter prox and the in-line filter are contaminated and will need to be replaced.Due to the 4-year preventative maintenance, the muffler assembly, particulate filter and air inlet foam filter need to be replaced.Maintenance label will be applied.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.

Brand Name
LIFEVENT EVO2
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23316510
Report Number2518422-2025-111111
Device Sequence Number20046558
Product Code CBK
UDI-Device Identifier00606959057456
UDI-Public(01)00606959057456
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP2100X26B
Device Catalogue NumberSP2100X26B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown